# SDR SWAA970144

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, CAPTAIN'S NR 1 WINDSHIELD ARCED AND CRACKED, CAUSING RESTRICTED VISIBILITY.  AIRCRAFT RETURNED TO MDW AND LANDED WITHOUT INCDENT.  REPLACED WINDOW AND WINDOW HEAT CONTROLLER PER BOEING M/M.
